International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 72, Pages 4517-4538
On a system of Hamilton-Jacobi-Bellman inequalities associated to a minimax problem with additive final cost
CONICET, Instituto de Matematica Beppo Levi, FCEIA, Universidad Nacional de Rosario, Pellegrini 250, Rosario 2000, Argentina
Received 11 February 2003
Copyright © 2003 Silvia C. Di Marco and Roberto L. V. González. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study a minimax optimal control problem with finite horizon
and additive final cost. After introducing an auxiliary problem,
we analyze the dynamical programming principle (DPP) and we
present a Hamilton-Jacobi-Bellman (HJB) system. We prove the
existence and uniqueness of a viscosity solution for this system.
This solution is the cost function of the auxiliary problem and
it is possible to get the solution of the original problem in
terms of this solution.